# SDR UIEA2015052700288

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,520 hours, 22,369 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY OF LT WING FUEL QTY. BLANKS IN FLIGHT, MCC REQUESTED TO REPLACE CONNECTOR D5562P, D1552P, WIRE W446-42TX-55A6087-20 & BUSSING PLUG M722.  R & R D5562P, D1552P, BUSSING PLUG M722 & WIRE CABLE W446-42TX-55A6087-20, ALSO RANG ALL TANK UNIT FROM WING SPAR.  FOUND ALL READING IN RANGE IAW MM 28-41-01.  FUEL QTY READING TEST OK.  VERIFICATION FLIGHT PERFORMED NGU - ROZ, SUCCESSFUL, FUEL QTY INDICATION NORMAL.
